Previous |  Up |  Next

Article

MSC: 30D35
Keywords:
Meromorphic function; derivative; small function; weighted sharing
Summary:
In this paper we improve, generalize and extend a number of recent results related to a problem of meromorphic function sharing a small function with its differential polynomial which are the continuation of a result earlier obtained by R. Brück.
References:
[1] Alzahary, T. C., Yi, H. X.: Weighted value sharing and a question of I. Lahiri. Complex Var. Theory Appl. 49, 15 (2004), 1063–1078. DOI 10.1080/02781070410001701074 | MR 2111304 | Zbl 1067.30055
[2] Banerjee, A.: Meromorphic functions sharing one value. Int. J. Math. Math. Sci. 22 (2005), 3587–3598. DOI 10.1155/IJMMS.2005.3587 | MR 2205158 | Zbl 1093.30024
[3] Brück, R.: On entire functions which share one value CM with their first derivative. Results in Math. 30 (1996), 21–24. DOI 10.1007/BF03322176 | MR 1402421
[4] T. Chuang, C.: On differential polynomials. In: Analysis Of One Complex Variable (Laramie, Wyo., 1985) World Sci. Publishing, Singapore, 1987, 12–32. MR 0921876 | Zbl 0643.30022
[5] Doeringer, W.: Exceptional values of differential polynomials. Pacific J. Math. 98, 1 (1982), 55–62. DOI 10.2140/pjm.1982.98.55 | MR 0644937 | Zbl 0445.30025
[6] Hayman, W. K.: Meromorphic Functions. The Clarendon Press, Oxford, 1964. MR 0164038 | Zbl 0115.06203
[7] Lahiri, I.: Weighted sharing and uniqueness of meromorphic functions. Nagoya Math. J. 161 (2001), 193–206. MR 1820218 | Zbl 0981.30023
[8] Lahiri, I.: Weighted value sharing and uniqueness of meromorphic functions. Complex Var. Theory Appl. 46 (2001), 241–253. DOI 10.1080/17476930108815411 | MR 1869738 | Zbl 1025.30027
[9] Lahiri, I., Banerjee, A.: Weighted sharing of two sets. Kyungpook Math. J. 46, 1 (2006), 79–87. MR 2214802 | Zbl 1103.30017
[10] Lahiri, I., Dewan, S.: Value distribution of the product of a meromorphic function and its derivative. Kodai Math. J. 26, 1 (2003), 95–100. DOI 10.2996/kmj/1050496651 | MR 1966685 | Zbl 1077.30025
[11] Lahiri, I., Sarkar, A.: Uniqueness of meromorphic function and its derivative. J. Inequal. Pure Appl. Math. 5, 1 (2004), Art. 20, 1–9. MR 2048496
[12] Liu, L.: Uniqueness of meromorphic functions that share one small function with their derivatives. J. Math. Sci.: Adv. Appl. 6, 2 (2010), 241–255. MR 2816930 | Zbl 1222.30020
[13] Li, N., Yang, L. Z.: Meromorphic function that shares one small function with its differential polynomial. Kyungpook Math. J. 50 (2010), 447–454. DOI 10.5666/KMJ.2010.50.3.447 | MR 2737330 | Zbl 1206.30045
[14] Mohon’ko, A. Z.: On the Nevanlinna characteristics of some meromorphic functions. Theory Funct. Funct. Anal. Appl. 14 (1971), 83–87. MR 0298006
[15] Mues, E., Steinmetz, N.: Meromorphe funktionen die mit ihrer ableitung werte teilen. Manuscripta Math. 29 (1979), 195–206. DOI 10.1007/BF01303627 | MR 0545041 | Zbl 0416.30028
[16] Yang, L. Z.: Solution of a differential equation and its applications. Kodai Math. J. 22 (1999), 458–464. DOI 10.2996/kmj/1138044097 | MR 1727305 | Zbl 1004.30021
[17] Yi, H. X.: On characteristic function of a meromorphic function and its derivative. Indian J. Math. 33, 2 (1991), 119–133. MR 1140875 | Zbl 0799.30018
[18] Zhang, Q. C.: The uniqueness of meromorphic functions with their derivatives. Kodai Math. J. 21 (1998), 179–184. DOI 10.2996/kmj/1138043871 | MR 1645603 | Zbl 0932.30027
[19] Zhang, Q. C.: Meromorphic function that shares one small function with its derivative. J. Inequal. Pure Appl. Math. 6, 4 (2005), Art. 116, 1–13. MR 2178297 | Zbl 1097.30033
[20] Zhang, T. D., Lü, W. R.: Notes on meromorphic function sharing one small function with its derivative. Complex Var. Ellip. Eqn. 53, 9 (2008), 857–867. DOI 10.1080/17476930802166386 | MR 2441890
Partner of
EuDML logo